RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk,
1997
Volume 353,
Number 1,
Pages
23–25
(Mi dan3838)
MATHEMATICS
Convolution-type operators in spaces of summable functions generated by different measures
È. M. Muhamadiev
ab
,
M. G. Yumagulov
ab
a
Institute of Mathematics, Academy of Sciences of Republic of Tajikistan, Dushanbe
b
Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow
UDC:
517.94
Presented:
Ya. Z. Tsypkin
Received: 01.03.1995
Fulltext:
PDF file (295 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025